Brown Discharge For A Week

1 Reply Updated



Conversation Starter

Jasmine Says:


I have been stressed lately but I got my period on April 23rd, and then recently for the past week have had brown discharge. Grant it, I have been stressed, and I wasn't taking my birth control pill at the same time for about 2 weeks, but I'm a bit concerned about this. Should I see a doctor or will this pass?? Also I was curious if women have their period does it affect you when you're around them??



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

You skipped taking your BC for about 2 weeks?

These are hormonal based and skipping for any amount of time could certainly cause the spotting the discharge that you are experiencing, which is actually called breakthrough bleeding.

And does it affect who, when they are around menstruating women?

No one will know you are having your menstrual cycle, if you maintain proper hygiene, unless you tell them and I am a woman speaking from many years of experience.

https:/­/­www.medschat.com/­wiki/­Oral_contraceptive_pill/­

If you are concerned, however, then by all means, please consult your doctor.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

brown discharge after 5 weeks pregnancy
I am 26 years old. My last menstrual period was 29th May 2015. By use of Preganew, it shows positive. But 7th July at ni...
Brown discharge on Implanon
Hi I'm looking for any help at all here. I have been on Implanon for almost three years now. It is my first one and ... 2 replies
brown discharge after periods
I'm having a brown discharge and the doctor gave me doxytet and purbac, but they are making me feel weak and I vomit... 1 reply
brown discharge in pregnancy
After meeting with my fiance the next morning i bled and went to Dr where some tests were done including ultrasound scan...
brownish discharge while taking fertomid 50
the doc have told me to take fertomid 50 to increase my chances to get pregnant, so on the second day of my period i sta... 2 replies
brownish vaginal discharge
i had been taking neo penotran for 7 days. in fact its my 2nd day after my treatment done last thursday. why is it that ... 1 reply
i had a brown discharge
Hi there! It's my first time to use diane35 pills. After I completed the 21 tablets I stop taking it for 7 days as r... 2 replies
Reddish brown discharge
I've been using the metro gel for four days now I have a reddish brown blood looking discharge with tiny looking clo... 2 replies
on nuristerate brown discharge
I started using petogen injection end of June.took it on time..when i returned for my second date I changed to nuristera... 1 reply
minastrin 24 fe brown discharge
Hi, I have been on minastrin fe for about 8 months. My period has always been normal. However, this time for the last 3 ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 May 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA